# SDR SIMA2020022803003

- Difficulty date: December 3, 2019
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 21,684 hours, 15,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10L EMERGENCY FLOOR PATH LIGHT REQUIRES REPLACEMENT DUE TO DAMAGE.-C/A-COMPLETE:INSTALLED SERVICEABLE EMERGENCY LIGHT AT 10L POSITION IAW CRJ AMM 33-51-01.
